# SDR R61A20100197

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000019
- Aircraft time: 15,628 hours, 11,402 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Dirty
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-2 WILL NOT DISARM.  MTX CLEANED DOOR AROUND GIRT BAR AREA AND PERFORMED OPS CHECK PER EMB AMM, OPS CHECK GOOD.
